# SDR FDEA201309242297

- Difficulty date: September 24, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 46,550 hours, 28,170 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 90 KTS, AT 80 KTS CROSS CHECK CAPTAIN`S AIRSPEED TAPE HAD NOT MOVED. NO FLAGS.  STANDBY AIRSPEED NORMAL.  FLUSHED CAPTAIN'S TOTAL PRESSURE LINES IAW AMM 34-10-00-03 NO BLOCKAGE NOTED. PERFORMED SYSTEM LEAK TEST PER AMM 34-10-00 P BLOCK 501 ALL TESTS PASSED. PERFORMED AFS LAND TEST PER AMM 22-40-00-05. NO DEFECTS NOTED.
